# SDR CALA2023050801388

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 70,989 hours, 30,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D534800822520011
- Condition: Cracked
- Location: L Fr68/Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 STR 22 HAS CRACK INDICATION IN FLANGE RADIUS BEGINNING AT IB CAP RADIUS AND EXTENDING OB APPROX .75 INCH PER HAECO LCQ NR 9290241/36241 GENERATED BY V892444 01391 ON OR BEFORE 49921 TOTAL FLIGHT CYCLES. PERFORM REPEAT INS OF ECRA 5341-01391 ON OR BEFORE 49921 TOTAL FLIGHT CYCLES. FLIGHT CYCLES THEREAFTER. PECTIONS AT INTERVALS NOT TO EXCEED 3200 FLIGHT CYCLES THEREAFTE PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3200 R. NEEDS INITIAL INSPECTION OF FR 68 STR 22 LH WEB STIFFENER/ INNER FLANGE DOOR STOP FITTING #1 PER PART 2A OF THE LATEST REVISION OK TO CARRY PER ECRA 5341-01391, ACCOMPLISH INITIAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF LH FR68 STGR 22 AT DOOR STOP FITTING #1 PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01391 ON OR BEFORE 49,921 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,200 FLIGHT CYCLES THEREAFTER PERFORMED INTERIM REPAIR AT FR 68 STR 22 LH WEB STIFFENER/ INNER QC RECORDS UPDATE -- DC FLANGE DOOR STOP FITTING #1. IAW ECRA 5341-01391. NEEDS INITIAL INSPECTION OF FR 68 STR 22 LH WEB STIFFENER/ INNER FLANGE DOOR STOP FITTING #1 PER PART 2A OF THE LATEST REVISION OF ECRA 5341- QC REVIEW INIT : 49921 TAFC (INIT WILL ITO TO RIR) RIR : 3200 FC -- DCU391596
